MAUDE Adverse Event Report: ETHICON INC. SFX SPI PDS+ UNI VIO 12IN 2-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFX SPI PDS+ UNI VIO 12IN 2-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP1B416
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the return revision of stratafix sutures from the distributor a non-authorized labeling on secondary packaging was noted.The distributor confirm that the products involved were labeling by them.The following data were added by the distributor as part of labeling: storage conditions, sanitary license, lot, qr code and, data importer.
 
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: how was the product purchased? those products were purchased by johnson & johnson del ecuador to ethicon for official source.Also, the loc sold those products to invimedic.It`s an authorized distributor in ecuador.Seems to be that, invimedic performed a non authorized labeling for our products.That event was escalated to ethicon according our procedures.Is there an indication of how the product was distributed? see answer above please.Is there any indication of the source? see answer above please.Based on the packaging, is there any indication of which market the original genuine product may have come from? see answer above please.Was the device used on a patient? if so, was there any patient consequence? not applicable.There weren´t patient consequences.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 2360 g/m.Events reported via: 2210968-2022-04728, 2210968-2022-04730 and 2210968-2022-04731.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: 8/29/2022 this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device not returned h6 component code: c22 - photo analysis a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary- photo analysis: this is an analysis of six photos submitted to ethicon for review.During the visual analysis the following was observed: the photos show unauthorized data on the label superimposed on the product boxes.According to the procedures it is a critical defect.As part of our quality process, the manufacturing records for this lot serial number were reviewed and manufacturing standards were met prior to the release of this lot.According to the information currently available, the label shows unauthorized data during the investigation of the received photographs.This product issue will be addressed through ethicon's quality system.Complaint information is additionally tracked for potential safety signals through complaint trends as part of post-market surveillance.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 2360 ¿g/m events reported via: 2210968-2022-04728, 2210968-2022-04729, 2210968-2022-04730 and 2210968-2022-04731.

Brand Name
SFX SPI PDS+ UNI VIO 12IN 2-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14761374
Report Number2210968-2022-04729
Device Sequence Number20365490
Product Code NEW
UDI-Device Identifier10705031235892
UDI-Public10705031235892
Combination Product (Y/N)Y
Initial Reporter CountryEC
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberSXPP1B416
Device Catalogue NumberSXPP1B416
Device Lot NumberQJBASB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown